# SDR ASAA9980270

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053823
- Condition: Corroded
- Location: Bs 598-712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, FOUND CORROSION ON CUSP WEB FROM FS 598 TO 712, LONGERON 18R.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC0 SRM 51-30-02.  (M)
